# SDR SWAA2024081514304

- Difficulty date: July 19, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zn 800 Door
- Component: Control Cam, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR HANDLE MECHANISM CONTROL CAM WORN AT TRACK..<[01] REMOVED AND REPLACED L1 DOOR INTERIOR HANDLE MECHANISM CONTROL CAM PER REF CMM 52-16-12.;[02] VERIFIED AND INSPECTED STEP#1.
